Found 2 results
Author Title [ Type(Desc)] Year
Filters: Author is Rúben Sousa  [Clear All Filters]
Articles in international peer reviewed journals
Sousa R, Cruzeiro AB, Guerra M. Barrier option pricing under the 2-hypergeometric stochastic volatility model. Journal of Computational and Applied Mathematics. 2018;328:197-213.Edit
Sousa R, Yakubovich S. The spectral expansion approach to index transforms and connections with the theory of diffusion processes. Communications on Pure & Applied Analysis. 2018;17(6):2351-2378.Edit